Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Ceaserean delivery done. Ultrasound showed cystitis, residual abscess in the areolar of breast. Taking ceftum. What are the complications?

hi, i am 21 years gone through ceaserean section and have 1 baby boy (52 days old) in my abdomen ultra sound i found that i am suffering with mild changes of cystitis with no postvoid residue. anteverted bulky uterus with thick endometrium , no mass lesion.. with small residual abscess cavity in the sub areolar region of left breast .. i am takin ceftum500 since 5 days.. what are the complications and proper treatment. please help me..
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the history given here I could say that there would no complication can be seen you have taken the right antibiotic and it almost days have gone since you have gone thorough the surgery, every would be fine and no need to worry now, take care and have a nice day.
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor